Diazepam (brand name Valium) produces a state of calm and relaxation in the majority of its users. Some people report that taking diazepam (Valium) makes them feel emotionally numb. However, this might be an indication that your dose is too high or that this medicine is not the appropriate treatment for you.
What does Valium do to you?
Diazepam is a medication that is prescribed to patients suffering from anxiety, alcohol withdrawal, and seizures. In addition to this, it can be used to sedate patients before to medical operations in order to reduce muscular spasms. This drug works by reducing the amount of activity in the brain and on the nerves.
How long do you feel the effects of Valium for?
Valium’s effects wear off after about four to six hours, but the drug has a very long half life (which ranges from twenty to seventy hours and refers to the amount of time it takes for the body to clear fifty percent of the drug from its system), which means that it can take the body anywhere from three to four weeks to completely excrete the drug from its system.
Does Valium make you feel weird?
Abuse of Valium can cause a number of unpleasant side effects, including drowsiness, lethargy, disorientation, and acute dizziness. Those who use Valium on a consistent basis for a longer period of time have the additional danger of acquiring long-term mental health problems.
How does diazepam make you feel?
When you first begin using diazepam, you may have feelings of drowsiness, vertigo, and forgetfulness. At the first few days of therapy, you may have trouble concentrating, blurry vision, and muscular weakness. You may also find it difficult to focus your eyes during this time.